# SDR AALA20072004

- Difficulty date: October 21, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT RIGHT SEAT ROWS 5H TO 13H INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT SEAT ROWS 5H TO 13H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
